# SDR MWEA97369

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN CRACKED OUT AT BULKHEAD WHERE TAIL CONE MOUNTS TO AC AT APPROX THE 5 O'CLOCK POSITION.  REPAIRED IAW SRM 53-01 FIG 2 SHEET 3.
